# SDR CALA2019012500151

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 96,860 hours, 9,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M33098
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130028- B777-33-3-0022, R2 DOOR EMERG LIGHT PWR SUPPLY M33098 FOUND CAPACITY LOW. R2 DOOR EMERG LIGHT M33098 BATTERY PACK AND POWER SUPPLY REPLACED, OPERATIONAL TESTED NORMAL PER AMM33-51-06 DETAIL REFER ATTACH FORM 44-0008 ITEM 1 TO ITEM 3 FOR ACCOMPLISHED.
